RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grigor'ev, O A

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:109
Abstract pages:515
Full texts:92
References:77
E-mail:

http://www.mathnet.ru/eng/person84089
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Sergei Bezrodnykh, Andrei Bogatyrëv, Sergei Goreinov, Oleg Grigor'ev, Harri Hakula, Matti Vuorinen, “On capacity computation for symmetric polygonal condensers”, J. Comput. Appl. Math., 361 (2019),  271–282  mathnet  mathscinet  zmath  isi  elib  scopus
2018
2. O. A. Grigoriev, N. V. Klyushnev, “Stability of the poiseuille flow in a channel with comb grooves”, Zh. Vychisl. Mat. Mat. Fiz., 58:4 (2018),  595–606  mathnet  elib; Comput. Math. Math. Phys., 58:4 (2018), 581–592  isi  scopus
2017
3. A. B. Bogatyrev, O. A. Grigoriev, “Closed Formula for the Capacity of Several Aligned Segments”, Tr. Mat. Inst. Steklova, 298 (2017),  67–74  mathnet  elib; Proc. Steklov Inst. Math., 298 (2017), 60–67  isi  scopus
2014
4. O. A. Grigor'ev, N. V. Klyushnev, “Application of a numerical-analytical method of conformal mapping to mesh generation in a channel with riblets”, Vychisl. Metody Programm., 15:3 (2014),  487–498  mathnet
2013
5. O. A. Grigor'ev, “Numerical-analytical method for conformal mapping of polygons with six right angles”, Zh. Vychisl. Mat. Mat. Fiz., 53:10 (2013),  1629–1638  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:10 (2013), 1447–1456  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020